# SDR SWAA2023090190773

- Difficulty date: August 16, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON ACCESS PANEL 651GB AT RT WING 2023-508530<[01] REPLACED NEW SUPPORT ANGLE LOCATED ON ACCESS PANEL 651GB AT RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02;[02] REPLACED NEW SUPPORT ANGLE LOCATED ON ACCESS PANEL 651GB AT RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02
